# SDR DALA1023689868

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Mismanufactured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN FLOOR PANEL NR 74 HAS 11 DOUBLE DRILLED HOLES. REPAIRED IAW SRM 51-70-4 FIG 1, SRM 51-10-4, SRM 51-10-3 & SRM 51-70-7 FIG 1.
